| Catalog Number |
02.07.0034RP |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 august 2024.Lot 2247998: (b)(4) items manufactured and released on 28-mar-2023.Expiration date: 2028-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other device involved: gmk-sphere 02.12.0310fl tibial insert fixed sphere flex size 3/10 mm l (k121416) lot 2248022: (b)(4) items manufactured and released on 7-mar-2023.Expiration date: 2028-02-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had anterior knee pain and the cause is unknown.At about 1 month post primary the surgeon revised the patient's patella and revised the insert.The surgery was completed successfully.